The functional equation f(xy) = ff(x) xy ff(y) in a partially ordered monoid.
Aequationes mathematicae, Tome 14 (1976), pp. 33-36
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1976__14_136560,
author = {F.J. Papp},
title = {The functional equation f(xy) = ff(x) xy ff(y) in a partially ordered monoid.},
journal = {Aequationes mathematicae},
pages = {33--36},
year = {1976},
volume = {14},
zbl = {0322.39022},
url = {http://geodesic.mathdoc.fr/item/AM2_1976__14_136560/}
}
F.J. Papp. The functional equation f(xy) = ff(x) xy ff(y) in a partially ordered monoid.. Aequationes mathematicae, Tome 14 (1976), pp. 33-36. http://geodesic.mathdoc.fr/item/AM2_1976__14_136560/